Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Is now having severe pain in hip area from steroid injection, kindly help

my 23 year old daughter had a steroid injection in her hip today to treat bronchitis . Is now having severe pain in hip area. Is this expected and if so, how should she treat it?
Asked On : Tue, 4 Jan 2011
Answers:  1 Views:  455
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
just apply thrombophob cream in that area,pain and swelling will subside in few days,you can give her orally combiflam,that woud be more than enough
Answered: Sat, 14 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions